Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Minimizing the weight of the union-closure of families of two-sets

Leck, Uwe, Roberts, Ian T. and Simpson, Jamie (2012). Minimizing the weight of the union-closure of families of two-sets. Australasian Journal of Combinatorics,52(1):67-73.

Document type: Journal Article
 
This record has been deleted.
Versions
Version Filter Type
Access Statistics: 73 Abstract Views, 45 File Downloads  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 01:20:03 CST